# SDR WRLA20100810430

- Difficulty date: August 10, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11F
- Aircraft serial: 48407
- Aircraft time: 71,091 hours, 12,560 cycles
- Engine: Pwa PW4460
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: AVB7502503
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE AT NR 2 PYLON FWD ENG MOUNT LT SIDE.  THIS REPAIR WAS DETERMINED TO BE A MINOR.
